# SDR ASOA2015091313784

- Difficulty date: September 13, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FS 280-319.70 IS CORRODED IN MULTIPLE AREAS.  BLENDED CORROSION ON FLOOR SILL RT FROM FS 280-319.70 IAW SRM 51-21-06-001-001-A01 100 PERCENT MATERIAL LOSS.  R & R FLOOR SILL AT RT SIDE BETWEEN FS 280-319 AS NEEDED REF: SRM 51-42-06-001-001-A01 AND DWG SH670-32170.  REMOVED RT FLOOR SILL FROM FS 280.00-319.7 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 & 51-42-13-001-001-A01.  INSTALLED NEW FLOOR SILL IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01 & SRM 51-42-13-001-001-A01 & DWG SH670-32170.
